Wednesday, January 19, 2011

Worth a Shot

If you were told something could cause memory loss, depression, and nausea, would you still take it? What if I told you it could also cause HAIR LOSS?! I know, as if, right?! Well, my friend Mr. Topamax and I have recently started hanging out. I researched and debated and considered long and hard, but getting one more migraine made up my mind for me. I'm only on day 2 and already I've got heartburn, can't sleep, and have a weird metallic taste in my mouth. Fingers crossed I encounter the weight-loss side effect, although I could do without this agonizing thirst. Even water tastes good, which for me is weird. I'll keep y'all posted, although the real test is going to be in approximately two weeks, when I'm due to get my next hormonal migraine. A totally headache-free day is worth a heck of a lot to me right now, so I'm hopeful.

I have a more Jelly-centric post written in my head, but that will have to wait til I'm bored on conference calls tomorrow. I just wanted to stop in so that I could tag a post as 'Mr. T'.


Stephanie said...

I am so hopeful that it will work for your migraines.

At least now you have something to blame any and all brain farts on. Get yourself a pad of paper and tie it around your neck. Oh wait... you have an Iphone. Tie THAT around your neck.

The Single Hussy said...

Don't want to be a downer, but that stuff was evil for me and my chronic daily migraine. The hormonal migraine I found easy to control with BCP, but I know, YMMV. Just please, please, be careful, and don't try and tough out some bad side effects.

I never got beyond half dose with the Topamax, but after several months, I began to realize I was basically functioning stoned, and was starting to become scared to drive my car. Especially when I tried to talk to my neurologist about it but COULD NOT REMEMBER HOW TO SPEAK. Or what that big piece of metal with the four wheels on it was. And then I started having seizures.

Mmmm, good times. Sadly, the only thing that has helped the CDM for me has been the Botox (terrible side-effects: I have no more furrow between my brow that makes me look angry. How am I supposed to scare the neighborhood kids off my lawn?), and going gluten-free. the GF is a pain in the butt at times, but anytime I get lazy or slip up and am slammed with a blinding headache, I realize it really isn't that much of a bother.

Good luck! Will keep my fingers crossed for you!